USMLE Forums banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1,463 Posts
Discussion Starter #1
Q- A 75-year-old man presents to the office for evaluation of new symptoms. He has a history of cancer and takes chemotherapeutic treatment. Now he complains of dyspnea and mild fatigue since last week. Examination reveals temperature of 98.3 F, pulse of 80/min, blood pressure of 140/86 and respiratory rate of 22/min. On chest auscultation, there are crackles on both lung bases with no wheezes. A chest x-ray shows bilateral diffuse interstitial markings.
Which of the following agents is responsible for this patient's new features?
A- Bleomycin
B- Cisplatin
C- Cyclophosphamide
D- Etoposide
E- Paclitaxel

Answer

Q- A 56-year-old man with a history of type 2 diabetes presents to his physician for a follow up. He complains of recurrent hypoglycemic reactions to his medications.
Which of these medications is most likely responsible for this patient's hypoglycemic reactions?
A- Glyburide
B- Glucagon
C- Metformin
D- Acarbose
E- Rosiglitazone

Answer
 
1 - 1 of 1 Posts
Top